# SDR HALA2019010900019

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 38,518 hours, 6,301 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - A/T & A/P VERY SLOPPY SPEED & ALT CONTROL AT CRUISE.  PERFORMED AFS BITE PER AMM 22-96-00-740-801. OPS CK OK, NO FAULTS NOTED. OK FOR SERVICE.
